MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533580
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a naviflex rx delivery system was used in the hepatic duct for a biliary stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, a 10fr x 10cm double pigtail stent was properly loaded onto the advanix 10fr delivery system and positioned over the guidewire.Upon deployment, the radiopaque marker on the inner catheter of the delivery system remained within the hepatic duct even after the green deployment indicator on the handle was activated.The distal end of the inner catheter was still in place and so they need to remove the entire system and attempt the stent placement again.They then decided to proceed with a duodenal bend "straight" stent instead of a double pigtail.The procedure was completed with another different device.There were no patient complications reported as a result of this event.Note: it was reported that the guidewire was in the patient and in the stent delivery system during the attempted deployment.However, the advanix biliary stent with naviflex rx delivery system instructions for use (ifu) states, "for preloaded system only: if the guidewire is not completely retracted into the endoscope, the stent can not be fully deployed." the physician did not follow the steps cited in the ifu.
 
Additional Manufacturer Narrative
Block h6 (device codes) has been corrected.Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Block h11: investigation results: based on the available information, boston scientific could confirm the reported event of catheter guide break.The returned naviflex rx delivery system with stent was analyzed, and product evaluation showed the guide catheter kinked and detached from the hypotube.It is likely that the catheter became stuck in either the push catheter or the scope, and excessive force applied during stent deployment most likely caused the guide catheter to detach during the procedure.Device history record review: a review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Device technical analysis: a naviflex rx delivery system with stent was received for analysis.Visual examination showed that the guide catheter was kinked and had detached from the hypotube.No other device problems were noted.Risk review: a risk review was completed and confirmed that the event of catheter guide break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on events.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a naviflex rx delivery system was used in the hepatic duct for a biliary stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, a 10fr x 10cm double pigtail stent was properly loaded onto the advanix 10fr delivery system and positioned over the guidewire.Upon deployment, the radiopaque marker on the inner catheter of the delivery system remained within the hepatic duct even after the green deployment indicator on the handle was activated.The distal end of the inner catheter was still in place and so they needed to remove the entire system and attempt the stent placement again.They then decided to proceed with a duodenal bend "straight" stent instead of a double pigtail stent.The procedure was completed with another different device.There were no patient complications reported as a result of this event.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24183506
Report Number3005099803-2026-00295
Device Sequence Number18522680
Product Code FGE
UDI-Device Identifier08714729787105
UDI-Public(01)08714729787105(17)270221(10)35938232
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533580
Device Catalogue NumberM00533580
Device Lot Number0035938232
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient EthnicityHispanic